KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Some Open Problems Concerning Orthogonal Polynomials on Fractals and Related Questions

TitleSome Open Problems Concerning Orthogonal Polynomials on Fractals and Related Questions
Publication TypeJournal Article
Year of Publication2017
AuthorsAlpan, G, Goncharov, A
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination13-17
Date Published05/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2017/specialissue/3
DOI10.14658/pupj-drna-2017-Special_Issue-3